New Recursive Representations for the Favard Constants with Application to Multiple Singular Integrals and Summation of Series
Snezhana Georgieva Gocheva-Ilieva and
Ivan Hristov Feschiev
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
There are obtained integral form and recurrence representations for some Fourier series and connected with them Favard constants. The method is based on preliminary integration of Fourier series which permits to establish general recursion formulas for Favard constants. This gives the opportunity for effective summation of infinite series and calculation of some classes of multiple singular integrals by the Favard constants.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/523618.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/523618.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:523618
DOI: 10.1155/2013/523618
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().